Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Another proof of doubly invariant subspace theorem


Author: Takahiko Nakazi
Journal: Proc. Amer. Math. Soc. 60 (1976), 371-372
MSC: Primary 46J10
DOI: https://doi.org/10.1090/S0002-9939-1976-0417790-0
MathSciNet review: 0417790
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The purpose of this note is to give a new proof of the doubly invariant subspace theorem in the context of weak-$^\ast$ Dirichlet algebras without Hilbert space methods.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46J10

Retrieve articles in all journals with MSC: 46J10


Additional Information

Keywords: Doubly invariant subspace, weak-<IMG WIDTH="15" HEIGHT="21" ALIGN="BOTTOM" BORDER="0" SRC="images/img1.gif" ALT="$^\ast$"> Dirichlet algebra, function algebra
Article copyright: © Copyright 1976 American Mathematical Society